MathSciNet Relay Station
MathSciNet bibliographic data
MR209203 (35 #105b) 08.10 (18.00)
Howie, J. M.; Isbell, J. R. Epimorphisms and dominions. II. J. Algebra 6 1967 7–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement